| Model Number |
8103 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Depression (2361); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/13/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient had their device disabled as she felt it put her into a deep depression.The patient is now wanting to have the device removed.No known surgical intervention has occurred to date.No other relevant information has been received to date.